Buying Prescriptions Online at the Chemist Warehouse
Pain Relief Naproxen Liquid Capsules 10 Pack
  Product ID: 2695878

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Chemist Warehouse - discount splat
Pain Relief Naproxen Liquid Capsules 10 Pack

Pain Relief Naproxen Liquid Capsules 10 Pack

Product ID: 2695878
$7.49
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

NEW from the makers of Deep Heat - Pain Relief Naproxen Liquid Capsules provides convenience with up to 12 HOURS RELIEF of Inflammation as well as Joint, Muscle, Back and Arthritic Pain.

Warnings

Do not use if: • you have a stomach ulcer • you have impaired kidney function • you have heart failure • you have asthma, unless a doctor has told you to • you are allergic to aspirin, naproxen or other anti-inflammatory medicines • you are taking anti-coagulant therapy or are currently taking an anti-inflammatory medication • you are trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy. Stop use and see your doctor immediately if you develop an allergic reaction. Do not use: • with other products containing naproxen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly, unless advised by your doctor or pharmacist. • for more thatn a few days at a time unless a doctor has told you to. Do not use in children under 12 years. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Contains gelatin.

Common Uses

CONVENIENT PAIN RELIEF FOR UP TO 12 HOURS: ? Pain from Inflammation ? Joint, Muscle, Back and Arthritis Pain ? Headache, Dental Pain Cold and Flu ? Reduces Fever • SOFT GEL LIQUID CAPSULES • LONG-LASTING - up to 12 hours pain relief • CONVENIENT DOSING - twice daily pain relief FROM THE MAKERS OF DEEP HEAT - an Australian iconic brand known and trusted for more than 60 years.

Ingredients

Naproxen sodium 275 mg

Directions

Adult and children 12 years and over: 1 capsule every 8-12 hours with food. For the first dose you may take 2 capsules within the first hour. Do not exceed 2 capsules in any 8 to 12 hour period. Do not exceed 3 capsules in a 24 hour period.
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;